Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

One dimensional Stefan problems with nonmonotone free boundary


Author: Avner Friedman
Journal: Trans. Amer. Math. Soc. 133 (1968), 89-114
MSC: Primary 35.65
DOI: https://doi.org/10.1090/S0002-9947-1968-0227626-9
MathSciNet review: 0227626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Friedman, Free boundary problems for parabolic equations. I. Melting of solids, J. Math. and Mech. 9 (1959), 499-518. MR 0144078 (26:1626)
  • [2] -, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0181836 (31:6062)
  • [3] -, The Stefan problem in several space variables, Trans. Amer. Math. Soc. 132 (1968), 51-87. MR 0227625 (37:3209)
  • [4] L. I. Rubinstein, Two-phase Stefan problem on a segment with one-phase initial state of thermoconductive medium, Učen. Zap. Lat. Gos. Univ. Stučki 58 (1964), 111-148. MR 0181840 (31:6066)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.65

Retrieve articles in all journals with MSC: 35.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227626-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society